# SDR 2024FA0000241

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N415KG
- Make and model: Diamon DA 40
- Aircraft serial: 40483
- Aircraft time: 7,925 hours
- Engine: Lyc IO360M1A
- Engine time: 3,466 hours
- Propeller: Hartzl HCC2YR1
- System (JASC): 6114 · Propeller Hub Section
- Part: Bulkhead
- Part number: C22945P
- Condition: Worn
- Location: Prop Spinner
- Part time: 5,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX-INCH CRACK EMANATING FROM OUTSIDE EDGE AND RIVETS SHEARED ON REINFORCEMENT PLATE.
